# SDR USAA2010092392081

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 24,965 hours, 9,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 407 - EWR - EEL - FORWARD FLIGHT ATTENDANT FLASHLIGHT NOT TESTING PROPERLY.  MAINTENANCE REMOVED & REPLACED BATTERY.
